# SDR DL73K982266

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND DOUBLER WERE FOUND TO HAVE A 1.5 INCH TYPICAL CRACK AT THE LOWER AFT CORNER OF THE R1 DOOR CUTOUT.  THE CRACK WAS REPAIRED PER THE B737-200 SRM 53-30-3 FIG 26, EXCEPT BLIND BOLTS WERE AUTHORIZED ON A TIME LIMITED BASIS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 365981-14, REV A.
